RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Video Library
Archive
Most viewed videos

Search
RSS
New in collection





You may need the following programs to see the files






Scientific session of the Steklov Mathematical Institute dedicated to the results of 2014
November 12, 2014 14:30, Moscow, Steklov Mathematical Institute, Conference Hall (8 Gubkina)
 


Asymptotics of rotation number in a system describing Josephson function

A. V. Klimenko
Video records:
Flash Video 102.1 Mb
Flash Video 611.4 Mb
MP4 102.1 Mb

Number of views:
This page:277
Video files:132

A. V. Klimenko
Photo Gallery


Видео не загружается в Ваш браузер:
  1. Установите Adobe Flash Player    

  2. Проверьте с Вашим администратором, что из Вашей сети разрешены исходящие соединения на порт 8080
  3. Сообщите администратору портала о данной ошибке

Abstract: A. Klimenko, jointly with O. Romaskevich, obtained a result concerning asymptotics of the Arnold tongues boundaries for a two-parametric family of vector fileds on a 2-torus. This family arises as a model describing effects emerging in a Josephson contact under oscullating electromagnetic field. Namely, it is shown that two boundaries of Arnold tongue corresponding to any integer rotation number are analytical curves that have inifinitely many intersections, and that these curves are asymptotically equivalent to graphs of Bessel functions appropriately scaled and shifted. The method developed for this problem is based on construction of Gronwall-type inequalities; it can be applicable to similar problems.

References
  1. A. Klimenko, O. Romaskevich, “Asymptotic properties of Arnold tongues and Josephson effect”, Moscow Math. J., 14:2 (2014), 367–384, arXiv: 1305.6746  mathnet  mathscinet  zmath  isi  scopus


SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017